# SDR N6WA2020110604

- Difficulty date: November 6, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10005
- Aircraft time: 41,557 hours, 31,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: CC670386011
- Part serial: 10253
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FRAME AT LOWER TENSION FITTING EVIDENCE OF CORROSION.  INSTALLED REPAIR,IAW EA 72-2020-205.
